MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERGROSHONG 5F SINGLE-LUMEN SILICONE CATHETER WITH MICROINTRODUCER BASIC TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERGROSHONG 5F SINGLE-LUMEN SILICONE CATHETER WITH MICROINTRODUCER BASIC TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 7818518
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The manufacturer has received the sample and will be evaluated.Results are expected soon.A lot history review (lhr) of reaz0732 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (reaz0732) have been reported from the same facility.
 
Event or Problem Description
It was reported that a patient said their picc was allegedly leaking so the nurse decided to change it out for a new one.When the nurse went to pull out the old picc there was allegedly none of the usual resistance and stretch, it apparently just ¿snapped¿ off.The doctor did a cut down to remove the rest of the picc.The patient was on ivig that requires d5w flushes post injection and then saline after or crystals can form in picc.No patient injury reported.This file is for second of two events reported.
 
Additional Manufacturer Narrative
The 30-day initial medwatch indicated that the sample had been received by the manufacturer and would be evaluated at that time.That information was incorrect; the manufacturer has not received that sample at this time.If the manufacturer does receive the sample another follow-up will be sent.A lot history review (lhr) of reaz0732 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (reaz0732) have been reported from the same facility.
 
Event or Problem Description

Brand Name
POWERGROSHONG 5F SINGLE-LUMEN SILICONE CATHETER WITH MICROINTRODUCER BASIC TRAY
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7046287
Report Number3006260740-2017-02088
Device Sequence Number126323
Product Code LJS
UDI-Device Identifier00801741028533
UDI-Public(01)00801741028533
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K063848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7818518
Device Catalogue Number7818518
Device Lot NumberREAZ0732
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/13/2017
Event Location Hospital
Initial Date Received by Manufacturer 11/13/2017
Supplement Date Received by Manufacturer11/13/2017
Initial Report FDA Received Date11/20/2017
Supplement Report FDA Received Date01/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;